# SDR FDEA200911214375

- Difficulty date: November 21, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX1301
- Condition: Chafed
- Location: Bs 480-620
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5 DOUBLERS ON MCD CUTOUT INNER SKIN DAMAGED FROM CHAFING.  DOUBLERS WERE REMOVED ON EA 7-5330-89309.  FABRICATED 4 EACH DOUBLERS USING 2024T-3 .100 PO NR 9008728 DIMS 6" X 3 3/4", 6" X 3 7/8", 6"   X 3 7/8", 9 5/8" X 3 1/2", AND 1 EACH DOUBLER USING 2024T-3 .140 PO NR 2907573 DIMS 8" X 5 7/8" IAW SRM 51-40-02. DOUBLER INSTALLATION ACCOMPLISHED ON EA 7-5330-89309.
